Semigroups of almost negative type and their applications
Doklady Akademii Nauk, Tome 229 (1976) no. 6, pp. 1306-1309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_6_a5,
author = {S. V. D'yachenko},
title = {Semigroups of almost negative type and their applications},
journal = {Doklady Akademii Nauk},
pages = {1306--1309},
year = {1976},
volume = {229},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a5/}
}
S. V. D'yachenko. Semigroups of almost negative type and their applications. Doklady Akademii Nauk, Tome 229 (1976) no. 6, pp. 1306-1309. http://geodesic.mathdoc.fr/item/DAN_1976_229_6_a5/